See Alike in...

Alike App

Browser

xoxxi

703d

its getting annoying. I first got it when I went to the park 4 months ago and I got "hives" on my knees and its slowly spread up to my face and we Went to the ER because my family is overdramatic and they thought I was gonna die and they just said to take some Benadryl because we had some in the car in the car and I took some Benadryl I thought it would go away eventually cause I've had hives in the past and it did not do absolutely nothing we we went back to the ER cause it kept coming back and at one point it went on my lips and and it's just been happening like every single Like everyday It's just getting to the point where it's really annoying because I have to take pills every morning so they don't come and like it happens when I get super hot I don't know what's going on it's going on please help lmao

Top reply
    • awesomesauce

      645d

      @Tatu i can vouch that xolair injections helped me a lot. I also went on Prednisone for a while and it helped a bunch.

    • Tatu

      685d

      Dude I have the same thing! Whenever I get too hot it's hives all over, and drinking water sometimes makes it spread up to my face and lips. Definitely VERY scary. I've tried double daily doses of zyrtec and Allegra to no avail. I currently don't take any medication daily and just do my best to avoid putting myself in those situations. A dermatologist will be your best bet for finding a solution.

      • awesomesauce

        645d

        @Tatu i can vouch that xolair injections helped me a lot. I also went on Prednisone for a while and it helped a bunch.

      • Bonbon2u

        685d

        @Tatu I go to my Allergist. she prescribed Xolair injections every 2 weeks. I've gone years without hives. I witnessed a traumatic event....boom, they came back.

    • Bonbon2u

      687d

      I've had Hives since 2014. I had them everyday for 29 months. I now get xolair injections twice a month. No hives for a couple of years, abd now they are back with a vengeance. I'm now on Prednisone and I'm either in a state of panic or sad. It's horrible feeling like spiders crawling on me.

    • CPH

      692d

      I recently stopped taking NSAIDS on my doctor's order and everything g cleared up. I didn't even rake them all that often but apparently that's a common cause. It could help some people like me.

    • wise

      703d

      if it's when you get super hot (aka sweaty) you may have cholinergic urticaria! I have the same problem with hives and itching that does Not go away. the only things that have brought me any modicum of relief are hydrocortisone cream and claritin. Prednisone works REALLY well but that's not a drug you can take all the time lol. try to keep yourself dry and see how that works, if it helps then otc allergy meds and antiperspirant spray may help you more in the long term

      • xoxxi

        702d

        @wise thank you! I'm gonna look into that! I just got told I might have that like 3 times to im gonna talk to my doctor thank you so much for the advise!

    • tristanrm78

      703d

      your hives sound like they're cholinergic (like mine!), meaning you get them whenever your body temperature gets too high. i use an over-the-counter hive spray that helps a lot with the itching and benadryl is also really helpful. being able to lower your body temperature when you need to could also help, like carrying cold water around with you. i would definitely talk to a dermatologist or allergist in case i'm wrong, though

      • xoxxi

        702d

        @tristanrm78 wow thank you so much im gonna try and talk to my doctor about that. They thought it was activity induced so they had me on epipens and all that. But it turns out it wasn't it seems to happen after im running around or im really hot- so thank you :)

    • 5arah

      703d

      I'm in the same boat...2 years... research trials, allergist, dermatologist, family doctor, ER. NO ONE will help me except the all day allergy pills. 1 in evening and 1 at night helps keep lips and face swelling away. Nothing and no one will keep them away though. I completely, whole heartedly feel your frustration.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion